# SDR SWAA2014112434401

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 74,788 hours, 63,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS LOOSE AT ROW 13 ABC.  SECURED LENS IAW MM.
